MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT 360 TIB TRAY 75MM; PROSTHESIS KNEE

ZIMMER BIOMET, INC. BMT 360 TIB TRAY 75MM; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: vngd ssk ps tib brg 10x71/75 x 10 catalog # 185080 lot # 200300 report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a knee arthroplasty.Subsequently, the patient was revised due to the locking bar backing out.During the revision, the surgeon confirmed the tibial component was loose.Attempts have been made, however, no additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.There are warnings in the package insert that this type of event can occur and risks are addressed in risk documentation.X-ray review indicates that the medial overhang of the tibial tray and medial displacement of the tibial locking bar.Areas of radiolucency along the proximal tibial bone-metal interface reflecting osteolysis with possible clinical implant loosening.The contact was sent the investigation results.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BMT 360 TIB TRAY 75MM
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12076445
Report Number0001825034-2021-01849
Device Sequence Number17143892
Product Code JWH
UDI-Device Identifier00880304481435
UDI-Public(01)00880304481435(17)300718(10)154890
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185204
Device Lot Number154890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;